# SDR IPXA2022062883598

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300*
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Part number: 53410461200
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage R/H Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CEXTERNAL LOWER FUSELAGE RH AIRCON BAY AFT PANEL SUPPORT  BRACKET CRACKED.INTSALLED SUPPORT BRACKET IAW-SRM 51-40-21.
